Imperial College London

ProfessorDamianoBrigo

Faculty of Natural SciencesDepartment of Mathematics

Chair in Mathematical Finance
 
 
 
//

Contact

 

damiano.brigo

 
 
//

Location

 

805Weeks BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Brigo:2005:10.1080/14697680500305162,
author = {Brigo, D and Liinev, J},
doi = {10.1080/14697680500305162},
journal = {QUANTITATIVE FINANCE},
pages = {433--442},
title = {On the distributional distance between the lognormal LIBOR and swap market models},
url = {http://dx.doi.org/10.1080/14697680500305162},
volume = {5},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Brigo,D
AU - Liinev,J
DO - 10.1080/14697680500305162
EP - 442
PY - 2005///
SN - 1469-7688
SP - 433
TI - On the distributional distance between the lognormal LIBOR and swap market models
T2 - QUANTITATIVE FINANCE
UR - http://dx.doi.org/10.1080/14697680500305162
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000233859000002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 5
ER -